# SDR AALA201609259001

- Difficulty date: September 24, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 58,955 hours, 21,936 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Defective
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY PACK NEEDS TO BE REPLACED IN FLASHLIGHT IN AFT CABIN.  REPLACED FLASHLIGHT BATTERY PACK AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-60-01.
